Diophantine problems with linear recurrences via the Subspace Theorem

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)#A08-#A08
JournalINTEGERS: Electronic Journal of Combinatorial Number Theory
Volume5
Issue number3
Publication statusPublished - 2005

Cite this

Diophantine problems with linear recurrences via the Subspace Theorem. / Fuchs, Clemens Josef.

In: INTEGERS: Electronic Journal of Combinatorial Number Theory , Vol. 5, No. 3, 2005, p. #A08-#A08.

Research output: Contribution to journalArticleResearchpeer-review

@article{ad1d916870fd46cd8560319a4d375f60,
title = "Diophantine problems with linear recurrences via the Subspace Theorem",
author = "Fuchs, {Clemens Josef}",
year = "2005",
language = "English",
volume = "5",
pages = "#A08--#A08",
journal = "INTEGERS: Electronic Journal of Combinatorial Number Theory",
issn = "1867-0652",
publisher = "de Gruyter",
number = "3",

}

TY - JOUR

T1 - Diophantine problems with linear recurrences via the Subspace Theorem

AU - Fuchs, Clemens Josef

PY - 2005

Y1 - 2005

UR - http://www.integers-ejcnt.org/

M3 - Article

VL - 5

SP - #A08-#A08

JO - INTEGERS: Electronic Journal of Combinatorial Number Theory

JF - INTEGERS: Electronic Journal of Combinatorial Number Theory

SN - 1867-0652

IS - 3

ER -